# SDR 2014FA0000500

- Difficulty date: August 24, 2014
- Submitted: August 24, 2014
- Operation: Air carrier
- Aircraft: N4195D
- Make and model: Helio H-395A
- Aircraft serial: 1008
- Aircraft time: 13,000 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AXLE BROKE DURING AN OTHERWISE NORMAL LANDING.  TIRE AND WHEEL ASSEMBLY SEPARATED FROM AIRCRAFT.
